RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1994, Volume 22, Pages 107–122 (Mi kutgs54)  

On a category of manifolds over algebras

V. V. Shurygin


Full text: PDF file (1442 kB)

Bibliographic databases:


Citation: V. V. Shurygin, “On a category of manifolds over algebras”, Tr. Geom. Semin., 22, Kazan University, Kazan, 1994, 107–122

Citation in format AMSBIB
\Bibitem{Shu94}
\by V.~V.~Shurygin
\paper On a category of manifolds over algebras
\serial Tr. Geom. Semin.
\yr 1994
\vol 22
\pages 107--122
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs54}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393687}
\zmath{https://zbmath.org/?q=an:0856.18009}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs54
  • http://mi.mathnet.ru/eng/kutgs/v22/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:103
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019